Hi, yes...salivary gland is still swollen, but dr seemed happy with the progress. yesterday he took well to eating the small meals. I just give him around a teaspoon at a time. Of course, I can watch him better over the weekend and feed him every couple of hours. You know how stressful this all is, but I feel better since my manager let me of the hook for the conference...He's been so kind through it all. Monday I'm to call the vet and we'll reassess and see if I should bring him back in...or stop/cut back dosage on the appetite stimulating pills if he's eating... I hate all these meds. I read about all the potential terrible side effects, but sometimes there's no alternative.
I'm going to meet a friend for a late lunch and coffee today. I know she'll pick my spirits up.
Hugs to you and B& T From me, Lily and my poor sick boy, Louie
Not doing well. Only licking a bit of baby food from my fingers. Stayed under bed all afternoon and night. Came out this morning but still not eating. Found out dr is retiring and only in office a few hours a week. Not sure what to do. Feeling pressure from this dreaded Conference but I'm not going to do anything drastic unless it's time, even if I have to cancel the trip at risk of my job...
PS: I forgot to tell you, the "anorexia" I read about online. I have a feeling it may be a long term effect, not immediate... if at all. So I don't think that's going to be a problem now. I think he wasn't eating because of the swelling on his throat that we're still not sure about. Dr Koch first thought it was a salivary gland infection, then he wondered if Lily might have bit him... in any case, maybe the antibiotic is kicking in and also the smooth baby food is going down easier. Thanks again!
Thanks for the encouragement. I was able to get the pill into him yesterday. But when I got home from work, he clearly had not kept any food down... He wouldn't eat much last night and nothing this morning. I picked up some baby food to see if that will entice him. He can't afford to lose any more weight. Unfortunately, it seems one of the side effects of the med may be "anorexia" if you can believe that!